# SDR CA951130018

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840258
- Condition: Cracked
- Location: Window Rt
- Part time: 7,363 hours
- Component: Beech, 1013840258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING RUN-UP WINDSHIELD HEAT WAS APPLIED. RIGHT HAND WINDSHIELD CRACKED FROM THE BOTTOM APPROXIMATELY FOUR INCHES FROM THE LEFT HAND EDGE.
